# SDR REXA2021110400905

- Difficulty date: October 13, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670960345
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRINGER AND BRACKET CORRODED AT STGR 22R BETWEEN FS 280 AND FS 295.
"	"FOUND NO CORROSION ON STR 22R 280-295 REPLACED BRACKET IAW SRM 51-42-
06-001-001.  WVAC EMP STAMP #714 MTC                                 
"
